Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Ischaemic heart disease tuberculosis, backache, cough

i am 22 years old female,ihd tuberculosis and back pain and doctor advice me tat threr is a puss in ma back pain,aft MRI test so doctor removed the puss & also made the culture test and the report is normal though yet i have back pain and am taking the tablet from last 1 year ,though had lot of cough so i request you to please advice me the right decision
Asked On : Mon, 28 May 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Since you have a persistent back pain even after the drainage of pus, you need to have a repeat MRI to know the present status of your pus and infection. Blood tests will be helpful in determining if your infection has subsided or not. Please consult your orthopedician for a detailed and proper treatment.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor